# SDR NI6R201409050018

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N410NA
- Make and model: Lkheed P2V5F
- Aircraft serial: 131482
- Aircraft time: 8,172 hours, 1,675 cycles
- Engine: Wright R3350*
- Engine time: 4,061 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A POST INSPECTION FCF, IN CRUISE FLIGHT, THE NR 2 RADIAL ENGINE BACKFIRED WITH A CORRESPONDING FUEL FLOW FLUCTUATION INDICATED.  ENGINE WAS SHUTDOWN AND AN IFE DECLARED.  ACFT LANDED UNEVENTFULLY.
